ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Back to Search Results |
| Catalog Number |
07P70-20 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Additional information for section h10 related report numbers: 3005094123-2025-00476, 3005094123-2025-00477, 3005094123-2025-00480, 3005094123-2025-00481.
Event or Problem Description
The customer reported falsely elevated alinity i free t4 results for multiple patient samples.The following data was provided (package insert reference range used by the customer is 0.70 to 1.48 ng/dl): (b)(6) 2024: initial result = 2.45 ng/dl, repeat = 1.07 ng/dl, (b)(6): initial result was >5 ng/dl, repeat = >5 ng/dl, repeat on (b)(6) = 0.92 ng/dl, (b)(6): initial result = 2.2 ng/dl, repeat = 1.22 ng/dl, (b)(6): initial result = 1.53 ng/dl, repeat = 1.34 ng/dl, (b)(6): initial result was >5 ng/dl, repeat = 1.11 ng/dl, (b)(6) 2025: initial result = 1.64 ng/dl, repeat = 1.09 ng/dl, (b)(6): initial result = 2.17 ng/dl, repeat = 1.35 ng/dl, (b)(6): initial result = 5 ng/dl, repeat = 3.77 ng/dl, (b)(6) (second): initial result = 1.94 ng/dl, repeat = 1.20 ng/dl, (b)(6): initial result = 1.50 ng/dl, repeat = 1.33 ng/dl, (b)(6): initial result was >5 ng/dl, repeat = 1.36 ng/dl, (b)(6): initial result = 1.69 ng/dl, repeat = 1.43 ng/dl, (b)(6): initial result was >5 ng/dl, repeat = 1.76 ng/dl, (b)(6): initial result = 1.72 ng/dl, repeat = 1.46 ng/dl, (b)(6): initial result = 1.62 ng/dl, repeat = 1.13 ng/dl, (b)(6): initial result = 1.52 ng/dl, repeat = 1.11 ng/dl, (b)(6): initial result = 1.92 ng/dl, repeat = 1.14 ng/dl, (b)(6): initial result = 1.65 ng/dl, repeat = 1.42 ng/dl, (b)(6): initial result = 1.73 ng/dl, repeat = 1.27 ng/dl.No impact to patient management was reported.
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue.Review of tracking and trending data identified an increase in complaints for the architect free t4 assay as well as an increase in complaint activity for the complaint lots.However, testing was performed utilizing retained kits of the complaint lots and noted that all testing passed, indicating the reagent lots are performing as expected.Device history review did not identify any related nonconformances or deviations associated with the architect free t4 assay and complaint issue.Labeling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency of the architect free t4 assay, lots 8901ud00, 68517ud00, 65267ud00, 71236ud00 and 73276ud00 were identified.
Event or Problem Description